MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO.,LTD MCKESSON BRANDS; NEEDLE, HYPO TW 25GX1 1/2"

JIANGSU CAINA MEDICAL CO.,LTD MCKESSON BRANDS; NEEDLE, HYPO TW 25GX1 1/2"
Catalog Number 16-N25105
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that needles clogging or becoming blocked after pushing half the rx through.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLE, HYPO TW 25GX1 1/2"
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO.,LTD
no.23 huanxi rd
zhutang town
jiangyin, jiangsu
CH 
MDR Report Key24278239
Report Number1451040-2026-00010
Device Sequence Number12903952
Product Code FMI
UDI-Device Identifier10612479206769
UDI-Public10612479206769
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
Report Date (Section F) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number16-N25105
Device Lot NumberCJCE03-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/28/2026
Device Age11 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/06/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/06/2026